# SDR ASOA2014052110535

- Difficulty date: April 26, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,295 hours, 22,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 713-763
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDEWALL SEAT TRACK CORRODED AT FS 713 - 763.   FOUND TO BE OUT OF LIMITS IAW SRM 53-41-49-101-001-A01.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801.  FABRICATED SEAT TRACK.  INSTALLED SEAT TRACK IAW AMM 53-00-49-400-801.  RECEIVED AND COMPLIED WITH EC/TC REO 670-53-00 AND GREO 670-53-00-343-REV E.
